# SDR 1386100304

- Difficulty date: October 3, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N486QS
- Make and model: Gulstm GIV
- Aircraft serial: 1386
- Engine: Rroyce TAY6118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Inflation Sys
- Condition: Inoperative
- Location: Door Seal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 5000 FT, DOOR SEAL DEFLATED AND 4 MINUTES LATER RE-INFLATED.  THE MASKS DID NOT DROP.  MAIN ENT DOOR SEAL INFLATION SYS, WATER IN SEAL INFLATION SYS.  INSTALLED DOOR SEAL MODIFICATION AC SERV CHANGE KITS-ASC 424 AND 438B-COMBINED KITS INTRODUCE NEW TUBING, VENT LINES, CONDENSER INSTALLATION PN 1159SB48802-27(TUBE), 1159SB48800-1(DUCT), 1159SB40709-21(VENT PLUG), 1159SB48830-1/3(HOSE ASSY), REGULATOR 3215634-5 AND FILTER NP 31004- INTRODUCTION OF ASC ARE INTENDED TO EXTRACT EXCESS MOISTURE CONTENT IN SYS AND IMPROVEMENT OF MFG OF REGULATOR INCREASES FLOW AND IMPROVED FILTER INCREASES REMOVAL OF CONTAMINANTS.
